Covid-19 Vaccine Pfizer and woman’s death

By | August 30, 2021
Spread the love

Covid-19 Vaccine woman’s death may be linked to Pfizer vaccine side effect

The Covid-19 Vaccine Independent Safety Monitoring Board believes that a woman’s death may be caused by myocarditis, a rare consequence of the Pfizer vaccine.
It is considered the first case in New Zealand where deaths in the days following the vaccine have been linked to the Pfizer Covid-19 vaccine.

In a statement, the Department of Health (MOH) said the board was aware that there were other simultaneous medical issues that could affect the outcome after vaccination.

The case has been referred to the investigating officer, who is still investigating. The cause of death has not been determined.

Myocarditis is an inflammation of the heart muscle, which can reduce the heart’s ability to pump blood to the body and cause rapid or abnormal heart rhythm.

Infections often cause myocarditis.

The department said the benefits of vaccination with the Pfizer Covid-19 vaccine continue to “significantly outweigh the risk of infection and the side effects of Covid-19 vaccine, including myocarditis”.

“In New Zealand, serious adverse events have been reported and reported to the Center for Adverse Reactions Monitoring (CARM). All cases with a fatal outcome are referred to CV-ISMB for review. to help them think about whether there is a vaccine link.

“This is the first case in New Zealand where deaths in the days following the vaccine have been linked to the Pfizer Covid-19 vaccine. While CARM has received more reports of the death of someone who has recently been vaccinated, none are considered vaccine-related.”

Covid-19 Independent Safety Monitoring Board Dr John Tait told Checkpoint that there had been 32 reported cases of myocarditis in New Zealand after receiving the Covid-19 vaccine.

He said there had been cases of anaphylaxis – which are allergic to the vaccine.

“Very small numbers of real anaphylaxis, because sometimes it can be hard to distinguish,” he said.

“Other potential problems that have not yet come up with a vaccine – tinnitus … and a few others …

“As for the different reactions to this vaccine, it is very difficult to determine which side effect of the vaccine or would have a different effect.”

In a press conference after cabinet afternoon, Director-General of Health Ashley Bloomfield emphasized that side effects were rare and very common with Covid-19 infections.

“The risk of myocarditis after vaccination is much lower than the risk of myocarditis after Covid-19 infection.” he said.

“The security situation for this policy is very good.”

Bloomfield said he had shown that there could be an unusual effect on known, and if people had symptoms such as heart palpitations, shortness of breath or chest pain they should seek treatment.

An international expert on vaccines agreed that the risks of serious injuries from Covid-19 were significantly greater than any of the risks from Covid-19 vaccines.

Otago University professor Peter McIntyre, an adviser to the World Health Organization, said the situation was an unusual one.

“While this is painful and we all wish it had not happened, that risk is very small compared to the risks we face at Covid,” he said.

McIntyre said people should call a doctor if they have chest pains or have trouble breathing after being vaccinated.

More than 3.33 million doses of the vaccine have been given to New Zealand so far (11.59pm on 29 August).

Tait said “it is important to properly investigate the serious and serious incidents related to vaccination”.

“We want to make sure that the results of this study are widely available for others to learn from. The findings will be published to increase scientific knowledge about drug-induced myocarditis.”

Tait, like the MOH, advised on continuing to use the Pfizer Covid-19 vaccine, which the board said he had always relied on.

The board told the MOH on its death to ensure that health care providers are alert and aware of the symptoms of myocarditis and pericarditis.

Symptoms include a new onset of chest pain, shortness of breath and irregular heartbeat.

Anyone with those symptoms in the days after vaccination should seek medical help, the board said.

The board has extended its condolences to the woman’s family and friends.

More details could not be released while the investigating officer continued to investigate.
woman’s death


Spread the love

Leave a Reply

Your email address will not be published. Required fields are marked *